# SDR SWAA983125

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED DURING CLIMBOUT.  AIRCRAFT RETURNED TO OAK AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED UPPER AND LOWER FIRE DETECT LOOPS, FIRE DETECT MODULE AND FIRE CONTROL PANEL.  CHECKED ALL WIRING FROM E & E BAY TO ENGINE.  DURING CHECKS, FOUND INLET GUISE VANE CASE CRACKED ON TOP.  REPLACED INLET CASE.
